RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Totieva, Zhanna Dmitrievna

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:504
Abstract pages:1812
Full texts:431
References:205
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person73871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Zh. D. Totieva, “One-dimensional inverse coefficient problems of anisotropic viscoelasticity”, Sib. Èlektron. Mat. Izv., 16 (2019),  786–811  mathnet
2. Zh. D. Totieva, “The problem of determining the matrix kernel of the anisotropic viscoelasticity equations system”, Vladikavkaz. Mat. Zh., 21:2 (2019),  58–66  mathnet
2018
3. Zh. D. Totieva, D. K. Durdiev, “The Problem of Finding the One-Dimensional Kernel of the Thermoviscoelasticity Equation”, Mat. Zametki, 103:1 (2018),  129–146  mathnet  elib; Math. Notes, 103:1 (2018), 118–132  isi  scopus
2017
4. Zh. D. Totieva, “The problem of determining the coefficient of thermal expansion of the equation of thermoviscoelasticity”, Sib. Èlektron. Mat. Izv., 14 (2017),  1108–1119  mathnet
5. D. K. Durdiev, Zh. D. Totieva, “The problem of determining the one-dimensional kernel of the electroviscoelasticity equation”, Sibirsk. Mat. Zh., 58:3 (2017),  553–572  mathnet  elib; Siberian Math. J., 58:3 (2017), 427–444  isi  elib  scopus
2016
6. Zh. D. Totieva, “The multidimensional problem of determining the density function for the system of viscoelasticity”, Sib. Èlektron. Mat. Izv., 13 (2016),  635–644  mathnet
2015
7. D. Q. Durdiev, Zh. D. Totieva, “The problem of determining the multidimensional kernel of viscoelasticity equation”, Vladikavkaz. Mat. Zh., 17:4 (2015),  18–43  mathnet
2013
8. D. K. Durdiev, Zh. D. Totieva, “The problem of determining the one-dimensional kernel of the viscoelasticity equation”, Sib. Zh. Ind. Mat., 16:2 (2013),  72–82  mathnet  mathscinet
2012
9. Zh. D. Totieva, “On the fundamental solution of the Cauchy problem for a hyperbolic operator”, Vladikavkaz. Mat. Zh., 14:2 (2012),  45–49  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020